# SDR 2005FA0001639

- Difficulty date: August 6, 2005
- Submitted: December 15, 2005
- Operation: General aviation
- Aircraft: N6983B
- Make and model: Piper PA-18A 150
- Aircraft serial: 185105
- Aircraft time: 5,711 hours
- Engine: Lyc O320*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM40E
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST POWER WHILE TAKING OFF WITH GLIDER IN TOW. GLIDER WAS RELEASED AND WAS DAMAGED DURING LANDING IN PASTURE. AIRCRAFT RETURNED TO AIRPORT AND LANDED. TWO SPARK PLUGS ON NR 2 CYLINDER WERE COLD. ALL EIGHT SPARK PLUGS WERE REPLACED.
